# SDR USAA2011041291403

- Difficulty date: March 22, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347821320100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BEAM AT FR 73 - FR 75, -Y794.3.  REPLACED FLOOR SUPPORT BEAM AT FR 73 - FR 75, -Y794.3 IAW A330 SRM 51-42-11 AND 51-44-11.
